# SDR A6WA201744922

- Difficulty date: April 1, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 31,817 hours, 30,608 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3111173
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R IS CORRODED AT BS 333.    REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06, AND 53-00-03.
